Wisconsin, 2015

Damaging Winds in Wisconsin, July 13, 2015

July 13, 2015 · NWS GRB · 13 events in 7 counties and zones

A line of storms interacted with a warm front over central Wisconsin to produce severe weather. ), as they moved across central and east central Wisconsin.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
13

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GRB wrote it up.

A line of storms interacted with a warm front over central Wisconsin to produce severe weather. The storms downed trees and power lines, and tore part of the roof from a barn in Hortonville (Outagamie Co.), as they moved across central and east central Wisconsin.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jul 12, 10:56 PM CST, 2 hours 37 minutes earlier.

Area forecast discussion, Jul 12, 10:56 PM CST, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1156 PM CDT SUN JUL 12 2015

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 322 PM CDT SUN JUL 12 2015

DESPITE A BIT OF A CLOSE CALL WITH A LINGERING SHORTWAVE TROUGH
AND SOME CONVECTION COMING OUT OF NORTHEAST MINNESOTA...THE
NORTHEAST QUARTER OF THE STATE HAS STAYED DRY TODAY WITH COPIOUS
AMOUNTS OF CUMULUS DEVELOPMENT. THE MAIN EVENT FOR THE PERIOD IS
GETTING UNDERWAY IN EASTERN NORTH DAKOTA AND NORTHWESTERN
MINNESOTA UNDER THE LEFT FRONT QUAD OF THE UPPER JET AND AS A
MIDLEVEL TROUGH MOVES INTO THE REGION.

CONFIDENCE IS INCREASING IN HOW THIS STORMY EPISODE WILL PLAY
OUT...BUT A FEW CHALLENGES REMAIN IN THE PRECISE DETAILS.
ESSENTIALLY THE ENTIRE MODEL SUITE HAS SWUNG MORE IN LINE AFTER
THE EARLY NAM TRAILBLAZER IN BRINGING A MORE SIGNIFICANT IMPACT
FROM THE MCS INTO THIS AREA. WE STILL REMAIN ON AN INSTABILITY
GRADIENT...AND SHEAR IS STILL ONLY TO BE EXPECTED TO BE MARGINAL.
TO TACK ONTO THAT...DEWPOINTS ARE ONLY IN THE 60S IN CENTRAL
WISCONSIN RELATIVE TO FURTHER WEST...WHERE READINGS ARE UP IN THE
70S. THOUGH THESE KEY PARAMETERS AREN'T EXCEEDINGLY
IMPRESSIVE...THEY ARE STILL SUFFICIENT TO ALLOW FOR POSSIBLE
SEVERE WEATHER OVERNIGHT. THOUGH THE GREATEST HAZARD PROBABLY
STILL PASSES SOUTH AND WEST OF OUR COUNTIES...WOULD MAKE SURE THE
WEATHER RADIO IS WORKING ROUGHLY SOUTH AND WEST OF A LINE FROM
EAGLE RIVER TO WAUTOMA. WITH A THINNER CAPE PROFILE DIMMING
PROSPECTS OF LARGE HAIL...EXPECT DAMAGING WINDS TO BE THE PRIMARY
HAZARD ALONG WITH HEAVY RAINFALL.

WITHOUT KNOWING HOW TONIGHT'S MCS WILL TRAVERSE THE
AREA...POTENTIAL CONVECTION ON MONDAY BECOMES A SIGNIFICANT
FORECAST CHALLENGE. AT THE VERY LEAST...ENVIRONMENTAL PARAMETERS
AND TROUGHING ALOFT SUGGEST A POTENTIAL FOR STORMS TO REVITALIZE
OR REDEVELOP IN THE AFTERNOON TO EARLY EVENING. SOME OF THOSE
STORMS COULD BECOME STRONG...OR EVEN SEVERE IN A WORST CASE
SCENARIO. GIVEN THE UNCERTAINTY...DON'T WANT TO COMMIT TOO
STRONGLY TO ANY ONE SCENARIO AT THIS TIME.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 322 PM CDT SUN JUL 12 2015

THE MEDIUM RANGE MODELS SHOW WEAK SHORTWAVE ENERGY EXITING ON
TUESDAY WHICH WILL BE FOLLOWED BY WEAK RIDGING ON WEDNESDAY.
THEREAFTER...THE MID-LEVEL FLOW FLATTENS AND BRINGS IN ADDITIONAL
DISTURBANCES.  THE OPERATIONAL MODELS ARE STRUGGLING WITH THESE
SMALLER SCALE FEATURES.  WILL RELY ON THE ECMWF THROUGH 12Z THU
BEFORE CONFIDENCE IN THE DETAILS BECOMES RATHER LOW.

MONDAY NIGHT THROUGH WEDNESDAY...LOW PRESSURE WILL BE EXITING THE
WESTERN GREAT LAKES REGION TO THE SOUTHEAST...BUT A SURFACE TROUGH
WILL HANG BACK OVER WESTERN WISCONSIN AT THE START OF MONDAY
EVENING.  IF SUFFICIENT HEATING OCCURS BEHIND TONIGHTS STORM
COMPLEX...COULD SEE STORMS LINGER INTO MONDAY EVENING OVER CENTRAL
AND NORTH-CENTRAL WI.  A SEVERE THREAT WILL DEPEND ON HOW MUCH
INSTABILITY DEVELOPS...WHICH IS REALLY HARD TO DETERMINE AT THIS
TIME.  OTHERWISE...A WEAK SHORTWAVE IN COMBO WITH THE TROUGH WILL
PRODUCE SCATTERED SHOWERS AND AT LEAST ISOLATED STORMS MONDAY NIGHT.
AFTER PERHAPS A LULL TUESDAY MORNING...A WEAK FRONT WILL DROP IN
FROM THE NORTH TUE AFTERNOON.  ALTHOUGH ML CAPES LOOK TO BE DECENT
AHEAD OF THE FRONT (1000-1500 J/KG)...0-6KM BULK SHEARS ARE ONLY 10-
20KTS...WHICH WOULD PROHIBIT ORGANIZED SEVERE WEATHER FROM FORMING.
SO MOST LIKELY LOOKING AT PULSE TYPE STORMS IF THEY DO DEVELOP THAT
WOULD PRODUCE LOCALLY HEAVY DOWNPOURS...SMALL HAIL...AND BRIEF GUSTY
WINDS. THIS FRONT WILL STALL SOUTH AND WEST OF THE AREA TUESDAY
NIGHT AND WEDNESDAY...WHICH CONTINUE TO LOOK DRY AT THIS TIME.
WARMED TEMPS A COUPLE DEGREES ON TUE.  NO OTHER CHANGES TO TEMPS.

REST OF THE FORECAST...A CHANCE OF THUNDERSTORMS RETURNS THURSDAY
AND FRIDAY WHEN WEAK SHORTWAVES TRAVERSE THE REGION.  TIMING
UNCERTAINTY IS RELATIVELY HIGH...SINCE YESTERDAYS GUIDANCE WAS
SHOWING DRY CONDITIONS FOR THURSDAY.  HEAT AND HUMIDITY WILL BUILD
NORTHEAST ON FRIDAY AND SATURDAY ACROSS THE REGION AS MID-LEVEL
HEIGHTS RISE.  COULD SEE THE WARMEST STRETCH OF WEATHER YET THIS
SUMMER DURING THE WEEKEND.  THEN THE NEXT FRONT TO MOVE THROUGH NEXT
SUNDAY OR MONDAY.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1156 PM CDT SUN JUL 12 2015

A DEVELOPING THUNDERSTORM COMPLEX OVER MINNESOTA WILL
BRING A ROUND OF SHOWERS AND THUNDERSTORMS TO THE TAF SITES
EARLY THIS MORNING. AT THIS TIME IT APPEARS THE STORMS ARE STRONG
BUT NOT SEVERE. THE STORMS SHOULD CONTINUE TO DISSIPATE AS THEY
HEAD EAST. CLOUDS WILL TRAIL THIS SYSTEM WITH ANOTHER ROUND OF
THUNDERSTORMS POSSIBLE ON MONDAY. HOWEVER THESE WILL BE HIGHLY
CONDITIONAL ON HOW MUCH INSTABILITY CAN BUILD UP DURING THE
AFTERNOON HOURS. GIVEN THE UNCERTAINTY WILL CONTINUE TO LEAVE OUT
OF THE TAFS AT THIS TIME.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....LUCHS
LONG TERM......MPC
AVIATION.......KURIMSKI
Hazardous weather outlook, Jul 12, 2:29 PM CST, 11 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
329 PM CDT SUN JUL 12 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-132030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
329 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE IS POTENTIAL FOR SEVERE WEATHER OVERNIGHT...WITH PRIMARY
THREATS OF DAMAGING WINDS AND TORRENTIAL RAINFALL. THE GREATEST
THREAT WILL BE FROM MIDNIGHT TO 8AM...WEST OF A EAGLE RIVER TO
WAUTOMA LINE. SOME SEVERE POTENTIAL DOES EXIST EAST OF THAT LINE
TO THE LAKE MICHIGAN SHORELINE.

THE STORMS RESPONSIBLE FOR THIS POTENTIALLY SEVERE WEATHER ARE
DEVELOPING AND BECOMING SEVERE IN EASTERN NORTH DAKOTA AND
NORTHWESTERN MINNESOTA. THEY WILL MOVE TO THE SOUTHEAST THROUGH
THE AFTERNOON AND EVENING...LIKELY REACHING OUR AREA AFTER
MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A LULL OR BREAK IN THE THUNDERSTORM ACTIVITY IS EXPECTED LATER
MONDAY MORNING. THUNDERSTORMS ARE THEN EXPECTED TO REDEVELOP OR
INCREASE IN COVERAGE MONDAY AFTERNOON INTO MONDAY NIGHT. ISOLATED
STORMS COULD BECOME STRONG WITH GUSTY WINDS...SMALL HAIL AND
TORRENTIAL RAINFALL.

THERE IS A CHANCE OF THUNDERSTORMS ON TUESDAY...A FEW OF THESE
STORMS COULD BECOME STRONG ACROSS CENTRAL AND PARTS OF NORTHEAST
WISCONSIN. THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME
THURSDAY THROUGH THE WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY
OF THESE STORMS WOULD BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE TONIGHT INTO MONDAY
MORNING.

LMZ521-522-541>543-132030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
329 PM CDT SUN JUL 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A COMPLEX OF THUNDERSTORMS IS EXPECTED TO MOVE ACROSS THE REGION
LATE TONIGHT INTO MONDAY MORNING. SOME OF THE STORMS COULD
PRODUCE GUSTY WINDS...FREQUENT CLOUD TO WATER LIGHTNING STRIKES
AND LOCALLY HEAVY RAINFALL THAT MAY REDUCE VISIBILITIES.

MARINE FOG MAY BECOME LOCALLY DENSE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON THROUGH
TUESDAY AFTERNOON.

THUNDERSTORMS ARE IN THE FORECAST FROM TIME TO TIME FROM THURSDAY INTO
NEXT WEEKEND. IT IS TOO EARLY TO DETERMINE IF ANY OF THESE STORMS
WOULD BECOME SEVERE.

POTENTIAL FOR LOCALLY DENSE MARINE FOG WILL PERSIST INTO TUESDAY.

LUCHS/MPC

In the hours before

Special weather statement, Jul 12, 11:27 PM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1227 AM CDT MON JUL 13 2015

WIZ005-010-018-019-030-035-036-130645-
PORTAGE WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-WOOD WI-VILAS WI-
MARATHON WI-
1227 AM CDT MON JUL 13 2015

...STRONG THUNDERSTORMS APPROACHING WOOD...ONEIDA...WESTERN
PORTAGE...VILAS...LINCOLN...MARATHON AND NORTHWESTERN LANGLADE
COUNTIES EARLY THIS MORNING...

AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MELLEN TO SHELDON TO 8
MILES SOUTHWEST OF ALTOONA...AND MOVING SOUTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.  LOCALLY HIGHER SEVERE WIND GUSTS TO 60 MPH WILL BE
POSSIBLE WITH A FEW OF THE STORMS DURING PASSAGE OVER CENTRAL
WISCONSIN.  THE STORMS WILL START TO REACH PARTS OF CENTRAL AND
NORTH CENTRAL WISCONSIN BETWEEN 130 AM AND 230 AM.

LOCATIONS IMPACTED INCLUDE...
WAUSAU...STEVENS POINT...WISCONSIN RAPIDS...RHINELANDER...EAGLE
RIVER...MARSHFIELD...WESTON...MERRILL...RIB MOUNTAIN...MOSINEE...LAC
DU FLAMBEAU...TOMAHAWK...ABBOTSFORD...SPENCER...WHITING...BEVENT...
BOULDER JUNCTION...PITTSVILLE...WOODBORO AND WINCHESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4615 8914 4466 8939 4425 8966 4427 9031
      4503 9031 4504 9020 4512 9020 4513 9004
      4598 9005 4598 8993 4630 8993
TIME...MOT...LOC 0520Z 298DEG 30KT 4633 9055 4531 9094 4470 9154

TDH
Special weather statement, Jul 13, 1:08 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
208 AM CDT MON JUL 13 2015

WIZ005-010-018-019-030-035-036-130830-
PORTAGE WI-LINCOLN WI-LANGLADE WI-ONEIDA WI-WOOD WI-VILAS WI-
MARATHON WI-
208 AM CDT MON JUL 13 2015

...THUNERSTORMS MOVING INTO NORTH CENTRAL AND CENTRAL WISCONSIN
EARLY THIS MORNING...

AT 201 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR MANITOWISH WATERS TO TOMAHAWK TO
WISCONSIN RAPIDS...AND MOVING EAST AT 30 MPH.

UP TO HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE
WITH ISOLATED STRONGER STORMS IN THIS LINE.

STRONG THUNDERSTORMS WILL BE NEAR
   MERRILL AND WAUSAU AROUND 220 AM CDT
   RHINELANDER AND STEVENS POINT AROUND 230 AM CDT

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE SCHOFIELD...
HAZELHURST...LAKE TOMAHAWK...BILL CROSS RAPIDS WILDLIFE AREA...
NEKOOSA...WALKER...BIG EAU PLEINE COUNTY PARK...ROZELLVILLE...RIB
FALLS AND VESPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING.

PERSONS IN CAMPGROUNDS SHOULD CONSIDER SEEKING STURDY SHELTER UNTIL
THESE STORMS PASS.

&&

LAT...LON 4441 9032 4524 8999 4627 8979 4614 8909
      4611 8905 4522 8923 4425 8962 4425 9032
TIME...MOT...LOC 0701Z 272DEG 27KT 4631 8969 4525 8990 4415 9033

TDH
Local storm report, Jul 13, 1:11 AM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
211 AM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 AM     TSTM WND GST     MARSHFIELD              44.66N 90.16W
07/13/2015  M53 MPH          WOOD               WI   ASOS

&&

SAC

The radar

The Green Bay radar (KGRB), 130 km away, was scanning. The volume nearest the first event began at 07:33 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Marathon

When
July 13, 1:33 AM CST
Where
Marathon County, 0.69 mi S of Wausau
Measured
52 kt (60 mph) estimated gust
Reported by
Law Enforcement
Coordinates
44.960, -89.630

Thunderstorm winds downed trees in Wausau.

Thunderstorm Wind, Wood

When
July 13, 1:45 AM CST
Where
Wood County, 1.7 mi NW of Wisconsin Rapids
Measured
50 kt (58 mph) measured gust
Reported by
ASOS
Coordinates
44.400, -89.840

A thunderstorm produced winds to 58 mph at Alexander Field South Wood County Airport in Wisconsin Rapids.

Thunderstorm Wind, Waushara

When
July 13, 2:05 AM CST
Where
Waushara County, 2.76 mi N of Hancock
Measured
61 kt (70 mph) estimated gust
Reported by
Broadcast Media
Coordinates
44.170, -89.520

At least six pine trees were snapped or uprooted by thunderstorm winds north of Hancock. An area of corn at a nearby field was bent over by the winds.

Thunderstorm Wind, Waushara

When
July 13, 2:20 AM CST
Where
Waushara County, 1.98 mi W of Mt Morris
Measured
65 kt (75 mph) estimated gust
Reported by
Emergency Manager
Coordinates
44.120, -89.240

Thunderstorm winds snapped or uprooted a dozen trees between Wautoma and Wild Rose.

Thunderstorm Wind, Waushara

When
July 13, 2:30 AM CST
Where
Waushara County, 0.6 mi WSW of Wautoma
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
44.068, -89.292

Thunderstorm winds downed large trees in Wautoma.

Thunderstorm Wind, Waushara

When
July 13, 2:30 AM CST
Where
Waushara County, 2.35 mi S of Wautoma Arpt
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
44.016, -89.299

Thunderstorm winds downed large trees in at the intersection of Highway 22 and CR-YY, south of Wautoma.

Thunderstorm Wind, Waupaca

When
July 13, 2:37 AM CST
Where
Waupaca County, 0.69 mi S of Clintonville
Measured
52 kt (60 mph) measured gust
Reported by
Public
Coordinates
44.610, -88.750

Thunderstorms produced a wind gust to 60 mph in Clintonville.

Thunderstorm Wind, Winnebago

When
July 13, 2:55 AM CST
Where
Winnebago County, 3.05 mi ENE of Zittau
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
44.230, -88.720

Thunderstorm winds downed several trees between Winchester and Zittau.

Thunderstorm Wind, Outagamie

When
July 13, 3:05 AM CST
Where
Outagamie County, Hortonville
Measured
56 kt (64 mph) estimated gust
Property damage
$5,000
Reported by
Public
Coordinates
44.330, -88.630

Thunderstorm winds tore part of the roof from a barn in Hortonville.

Thunderstorm Wind, Winnebago

When
July 13, 3:14 AM CST
Where
Winnebago County, Menasha
Measured
52 kt (60 mph) estimated gust
Reported by
Storm Chaser
Coordinates
44.200, -88.450

Thunderstorm winds downed tree limbs and power lines in Menasha.

Thunderstorm Wind, Outagamie

When
July 13, 3:25 AM CST
Where
Outagamie County, 0.69 mi S of Appleton
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
44.260, -88.400

Thunderstorm winds downed trees and power lines in Appleton.

Thunderstorm Wind, Outagamie

When
July 13, 3:29 AM CST
Where
Outagamie County, 1.21 mi SW of Kimberly
Measured
65 kt (75 mph) estimated gust
Reported by
Public
Coordinates
44.270, -88.340

Thunderstorm winds snapped and uprooted trees in Kimberly.

Thunderstorm Wind, Brown

When
July 13, 3:40 AM CST
Where
Brown County, Suamico
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
44.630, -88.050

Thunderstorms produced a wind gust to 60 mph in Suamico.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2015Every state in 2015This day in weather historyWarnings in Wisconsin, July 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 594731, 594732, 594733, 594734, 594743, 594756, 594748, 594750, 594751, 594752, 594753, 594754, 594755.